# SDR DALA2021060403090

- Difficulty date: June 2, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 66,150 hours, 26,016 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 807-827
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1827767) DURING INSPECTION FOUND GOUGE ON FUSELAGE SKIN ( 2 E A ) BTW STA =807 AND 827 BTW STR=27L / 25L AT FUSELAGE. GOUGE ON FUSELAGE SKIN ( 2 E A ) BTW STA = 807 AND 827 BTW STR=27L / 25L AT FUSELAGE ( FUS ) WERE REPAIRED PER ER/A 591986-14 REV ORIGINAL, SECTION 1: PERMANENT REPAIR AND ETI-37-21-358 REV 1.
